| Model Number |
J207G |
| Medical Device Problem Code |
Device Markings/Labelling Problem (2911)
| Health Effect - Clinical Codes |
No Consequences Or Impact To Patient (2199); No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/15/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).A manufacturing record evaluation was performed for the finished device batch, and no non-conformances were identified.Attempts are being made to retrieve the device.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
Event or Problem Description
It was reported that a patient underwent an unknown procedure on (b)(6) 2020 and suture was used.Before the procedure, it was found that the package indicated a different suture size than on the reel.No further information was provided.
Additional Manufacturer Narrative
Product complaint # = > (b)(4) date sent to the fda: 01/14/2020 additional information: h6, h4 a manufacturing record evaluation was performed for the finished device mk6373, and no non-conformances were identified this report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon inc, or its employees that the report constitutes an admission that the product, ethicon inc or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
Additional Manufacturer Narrative
Product complaint #: (b)(4).Date sent to the fda; 5/7/2021.Additional h3 investigation summary: the product was returned or evaluation.Visual inspection was conducted on the returned device.Visual analysis of the returned sample determined that twelve unopened samples of product code j207g were received for evaluation.During the visual inspection of the samples, it was noted that the spool had two holes punched and for product code j207 should be only one hole punched.Due to mismatch at the spool a characterization of the suture was performed and meet the requirements for a vicryl suture diameter 0.The wrong and/or mixed reels defect has been correlated to the manufacturing process.According to the procedures is a critical defect.As part of our quality process, the manufacturing records of this lot-serial number were reviewed, and the manufacturing standards were met prior to the release of this batch.Based on the information currently available, the wrong and/or mixed reels was identified during the investigation of the samples received.This product issue will be addressed through quality system.The product was returned for evaluation.Visual inspection was conducted on the returned device.Visual analysis of the returned sample determined that an empty opened foil and seven opened sample of product code j207g were received for evaluation.During the visual inspection of the opened samples, it was noted that the spool had two holes punched and for product code j207 should be only one hole punched.Due to mismatch at the spool a characterization of the suture was performed and meet the requirements for a vicryl suture diameter 0.The wrong and/or mixed reels defect has been correlated to the manufacturing process.According to the procedures is a critical defect.As part of our quality process, the manufacturing records of this lot-serial number were reviewed, and the manufacturing standards were met prior to the release of this batch.Based on the information currently available, the wrong and/or mixed reels was identified during the investigation of the samples received.This product issue will be addressed through quality system.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon inc, or its employees that the report constitutes an admission that the product, ethicon inc or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Date sent to the fda: 5/07/2021.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon inc, or its employees that the report constitutes an admission that the product, ethicon inc or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.